Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can taking antibiotics for vaginal discharge delay periods ?

my monthly cycle is very regular from 22nd to 25th of every month the last one was on the 22nd of feb 2011 but on the 5th of march i was involve in a sexual activity could i be pregnant hi, my monthly cycle is very regular, always 22nd to 25th of every month, the last one was on the 22nd of feb 2011, but on the fifth of march, i was involved in a sexual activity, could i be pregnant as today is 22nd of march 2011 and my cycle hasnt started. how ever i took some antibiotic to treat virginal discharge last week, could this also add up to the delay
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
the menstrual cycle can also be delayed due to stress and tension just relax and wait for two or three days and if you had unprotected sex then it is better you use a pregnancy kit to check in case you dont get your periods in next 3 or 4 days. And from now on use contraception when engaging in sexual activity.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor